# SDR UIEA2016051200281

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 88,098 hours, 16,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ANBSP
- Part serial: 45111NBSP
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHTS 4H, 6H INOPERATIVE.  R & R 6H LIGHT ASSEMBLY IAW AMM 33-51-10 OK.  SEAT POSITION 4H FOUND BROKEN WIRE TO LIGHT ASSEMBLY.  REPAIRED IAW SWPM 20-10-13.  OK OPERATIONS CHECK.  FOUND BATTERY NOT HOLDING LOAD.  REPLACED BATTERY ON RT STATION 410 IAW AMM 33-51-07 & ALSO FOUND BATTERY FOR LT FWD SECTION NOT HOLDING LOAD.  REPLACED BATTERY UNDER L1 FLIGHT ATTENDANT SEAT IAW AMM 33-51-07.  PERFORMED OPERATIONS CHECK OF EMER SYS IAW AMM 33-51-00.  OPERATIONS CHECKED OK AT THIS TIME.
